Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Weakening eyesight. Masturbating regularly. What to do?

dear doctor my name is ali and and doing hand practice for 6 years...my eyes side is going to weak.i dont know why is it going on but it is..and i am going to weak day by day....what should i do..plzz suggest me...
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello
Please remove this notion from your mind that masturbation has caused these problems in you.
Masturbation is a healthy practice and generally people with guilt in their heart feel bad about it.
This guilt comes from believing in myths.
As far as weakness of body and eyes are concerned do the following
Consult a eye doctor
Take good nourishing diet.
Do regular exercises
Get certain investigations done after consulting your doctor to look for snyder deficiency in body.
Relax and enjoy your life and don't get depressed
Thanks
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor